MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL CATHETERIZATION KIT; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW ARTERIAL CATHETERIZATION KIT; CATHETER, PERCUTANEOUS
Catalog Number ASK-01218-HM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "inside kit was badly damaged bent and twisted throughout entire device." no patient involvement.No patient harm or injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn (b)(4) udi (b)(4) complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
ARROW ARTERIAL CATHETERIZATION KIT
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19342349
Report Number9680794-2024-00501
Device Sequence Number8740039
Product Code DQY
UDI-Device Identifier10801902217049
UDI-Public10801902217049
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2025
Device Catalogue NumberASK-01218-HM
Device Lot Number33F23L0714
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown